MathSciNet Relay Station
MathSciNet bibliographic data
MR2000642 (2004g:60050) 60F17 (60B12)
Račkauskas, Alfredas; Suquet, Charles Necessary and sufficient condition for the Lamperti invariance principle. Teor. Ĭmovīr. Mat. Stat. No. 68 (2003), 115--124; translation in Theory Probab. Math. Statist. No. 68 (2004), 127–137
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement